Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Note on subnormal weighted shifts


Author: Peng Fan
Journal: Proc. Amer. Math. Soc. 103 (1988), 801-802
MSC: Primary 47B20; Secondary 47B37
DOI: https://doi.org/10.1090/S0002-9939-1988-0947661-0
MathSciNet review: 947661
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this note is two-fold: (1) To point out that Stampfli's characterization of subnormal shifts can be reformulated in operator form which turns out to be the Spitkovskii's characterization of subnormal operators; (2) To use this reformulation to give a new proof of the subnormality of a class of shifts.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47B20, 47B37

Retrieve articles in all journals with MSC: 47B20, 47B37


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947661-0
Keywords: Subnormal weighted shifts
Article copyright: © Copyright 1988 American Mathematical Society

American Mathematical Society